# SDR CA120824002

- Difficulty date: August 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Engine: Ge CF3410E5A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Deflector
- Part number: 17068153403
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER FLIGHT WENT AIRBORNE, LOUD NOISE HEARD IN CABIN.  FLIGHT DECLARED A PAN PAN AND RETURNED, WHERE THEY WERE MET BY ARFF.  THE FLIGHT LANDED APPROXIMATELY 2400KG OVERWEIGHT.  INITIAL INVESTIGATION INDICATES FLAP CONTOUR ON OUTSIDE L1 CABIN DOOR APPEARS TO BE BROKEN, CAUSING THE NOISE.  ACFT REMOVED FROM SERVICE FOR MAINTENANCE.
